# SDR WRLA20111118525

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Aircraft time: 49,986 hours, 8,948 cycles
- Engine: Pwa PW4462
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP AT 4-6 HJK.   ITEM PLACED ON MEL - DMI REF NO NM31101811-103 DUE DATE 28 NOV 2011, PLACARD INSTALLED CAT-C  MX CONT NOTIFIED.
